# SDR ASAA2019052829519

- Difficulty date: May 28, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 48,469 hours, 14,422 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT ILLUMINATION OF RIGHT PACK LIGHT DURING MASTER CAUTION RECALL. GROUNDED - YES. PERFORMED BITE CHECK REF FIM 21-61-00 FOUND RH PACK TCV FAULT. CLEARS AFTER RESET. NO CURRENT FAULTS NOTED.
